Review: could Terazosin hydrochloride cause Weight gain - unintentional (Weight increased)?
Summary: Weight gain - unintentional is found among people who take Terazosin hydrochloride, especially for people who are male, 60+ old, have been taking the drug for 2 - 5 years, also take medication Furosemide, and have High blood pressure.
We study 1,232 people who have side effects while taking Terazosin hydrochloride from FDA and social media. Among them, 17 have Weight gain - unintentional. Find out below who they are, when they have Weight gain - unintentional and more.
You are not alone: join a mobile support group for people who take Terazosin hydrochloride and have Weight gain - unintentional >>>
Terazosin hydrochloride has active ingredients of terazosin hydrochloride. It is often used in enlarged prostate. (latest outcomes from 1,402 Terazosin hydrochloride users)
Weight gain - unintentional
Weight gain - unintentional has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,592 Weight gain - unintentional patients)
On Feb, 11, 2015: 1,232 people reported to have side effects when taking Terazosin hydrochloride. Among them, 17 people (1.38%) have Weight Gain - Unintentional.
Time on Terazosin hydrochloride when people have Weight gain - unintentional * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Weight gain - unintentional||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00% |
Age of people who have Weight gain - unintentional when taking Terazosin hydrochloride * :
|Weight gain - unintentional||0.00%||0.00%||0.00%||0.00%||0.00%||25.00%||12.50%||62.50% |
Severity of Weight gain - unintentional when taking Terazosin hydrochloride ** :
|least||moderate||severe||most severe |
|Weight gain - unintentional||0.00%||100.00%||0.00%||0.00% |
How people recovered from Weight gain - unintentional ** :
|while on the drug||after off the drug||not yet |
|Weight gain - unintentional||100.00%||0.00%||0.00% |
Top conditions involved for these people * :
- Hypertension (3 people, 17.65%)
- Carcinoid syndrome (1 people, 5.88%)
- Multiple myeloma (1 people, 5.88%)
- Non-small cell lung cancer (1 people, 5.88%)
- Psychiatric symptom (1 people, 5.88%)
Top co-used drugs for these people * :
- Furosemide (6 people, 35.29%)
- Aspirin (4 people, 23.53%)
- Clonidine (4 people, 23.53%)
- Atenolol (4 people, 23.53%)
- Pravastatin (3 people, 17.65%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight Gain - Unintentional while taking Terazosin Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Terazosin hydrochloride and have Weight Gain - Unintentional
- support group for people who take Terazosin hydrochloride
- support group for people who have Weight Gain - Unintentional
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Terazosin hydrochloride, Weight gain - unintentional
You may be interested at these reviews (Write a review):
- Lyrica is giving me nightmares
I have fibromyalgia and a history of being allergic to or very sensitive to medications
But Lyrica is really causing me some nightmares,sleepless nights, weight gain, headaches. I love that in the beginning I was able to get relief from fibromyalgia . It only made me really dizzy and disoriented on it. Now with theses symptoms I will definitely have to give it up. I can't seem to get any relief from this pain. I am so allergic to meds this is frustrating and miserable that meds make it worse.
- Complera weight gain
Switched from Atripla to Complera about 4 months ago due to neuronal toxicity. Started Complera and gained over twenty pounds in a month and continue to gain. I have always been thin with a very high metabolism. Now I have to watch ever single thing I eat.
- Terbinafine hydrochloride
I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
- Ranexa and erectile dysfunction
I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
- Amlo dipine and terazosin
I have taken combination since 04/13 I have experienced ED lower testosterone and elevated PSA. Prior to that I was taking terazosin and hydrochorizide without any side effects. I stop taking the amlodipine during a juice fast and my PSA levels decreased when I stopped fasting and returned to taking the amlodipine my PSA levels rose.
More reviews for: Terazosin hydrochloride, Weight gain - unintentional
Comments from related studies:
From this study (22 hours ago):
gaining weight while taking Nyquil or over the counter sleep pills, more then recommended amount.
From this study (2 days ago):
no i am not genetically predisposed for these conditions and all blood tests done with embolism causes have come back negative. majority of effects began with taking Remeron and Prazosin combo. was not diagnosed at all for high blood pressure for Prazosin Rx, actually had normal bp. after getting off Prazosin because of complete disorientation and blackouts, continued on Remeron and continued to get worse and worse depression with thoughts escalating to suicide. doctors have been very difficult in regards to this matter because they have so many clients on this junk and they do not want to lose their kickbacks and holidays from the drug companies but all i hear at the hospitals from other patients is how shitty and how many physical health issues occur while on Remeron/mirtazapine. there needs to be more medical awareness in regards to these products and the research needs to go far beyond "newest is best" mentality. my life is ruined because the prescribing doctor did not even want to monitor as directed for over a year and a half and did not want to heed medically apparent warning signs because it is not spelled out clearly enough that they have to be responsible for their patients conditions. now i run into an issue where my work compensation claim is being denied in regards to the physical side effects despite the recent reports from eHealthMe and FDA because the insurance company claims that there is not enough evidence and no definitive direction from the drug companies. only positive, am now slowly begining to lose weight since extremely hard battle while on remeron/mitazapine including near starving self to stop gaining weight. does anyone have any idea as to how to deal with this with a shortened life span and lifetime Rx for warfarin now demanded on top of possible surgeries and multiple procedures? is there anymore reports or doctors that understand what is going on as i am recieving pressure to continue on again with more antidepresents? what are the official list of "blood dissorders" referred to in the data and medical references about remeron/mirtazapine? is sleep deprivation and nightmares even an authorized/indicated use for Prazosin and if not why are psychiatrists and docs really pushing it for such a use? i am upset but any help with info would be great as i need to know how to deal with my current conditions and i believe the only way to do that is to reach a complete understanding about what went on before i am talked into drugging up a again with medical staff that does not want to acknowledge or educate about side effects and greater potential harm?
From this study (5 days ago):
Started Ranexa on about Jan 1st, 2015 and have experienced rapid weight gain of approx 20 pounds and also constipation worsened considerably.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.